Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does tiredness go away? Jack Smith

Posted by Napaba on April 7, 2003, at 7:53:11

In reply to Does tiredness go away?, posted by Jack Smith on April 6, 2003, at 14:01:21

My tiredness went away after a couple of weeks. I also had the tiredness each time my dose was increased. I take 150mg. I will not increase it any higher.


I have been on it for two weeks--just went up to 150 and have been experincing a lot of tiredness, does this go away???


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Napaba thread:13781
URL: http://www.dr-bob.org/babble/20030407/msgs/216919.html